MathSciNet Relay Station
MathSciNet bibliographic data
MR1043081 (91d:32032) 32H15 (53B40 58B20)
Venturini, Sergio Pseudodistances and pseudometrics on real and complex manifolds. Ann. Mat. Pura Appl. (4) 154 (1989), 385–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement